# SDR 2002UALA01663

- Difficulty date: November 4, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 35,009 hours, 12,901 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE 34 INCHES AFT OF DOOR 2L, STA 760, STR 16L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
